Global Journal of Pure and Applied Mathematics (GJPAM)



Volume 13  Number 3  (2017)






Weyl’s Theorem for quasi N-class Ak operators
pp. 875–884
D. Senthilkumar and R. Murugan

Common fixed points for F-dominated mappings
pp. 885–892
Rakesh Batra

The λ-analogue degenerate Changhee polynomials and numbers
pp. 893–900
Jin-Woo Park, Gwan-Woo Jang and Jongkyum Kwon

Approximation of fixed points in 2-Hilbert spaces
pp. 901–910
N. Faried, H. A. El-Sharkawy and A. Nasr

Some identities of symmetry for the modified degenerate Carlitz q-Bernoulli polynomials under symmetry group of degree n
pp. 911–920
Joohee Jeong, Dong-Jin Kang, Hong Kyung Pak and Seog-Hoon Rim

Snowflake Logarithmic Metrics for Face Recognition in the Zernike Domain
pp. 921–939
Ahmed J. Ali, Zahir M. Hussain and Mohammed S. Mechee

The Moment Generating Function of the Four-Parameter Generalized F Distribution and Related Generalized Distributions
pp. 941-956
Warsono, Dian Kurniasari, Widiarti, Mustofa Usman and Faiz A. M. Elfaki

Fractional Calculus Associated with General Polynomials and Aleph Functions
pp. 957-966
Parul Gupta

Local Stability of Prey-Predator with Holling type IV Functional Response
pp. 967-980
Rehab Noori Shalan

On Inequality for the Non-Local Fractional Differential Equation
pp. 981–993
Tarachand L. Holambe, Mohammed Mazhar-Ul-Haque

Banach contraction principle on Cone Heptagonal Metric Space
pp. 995–1008
Abba Auwalu and Ali Denker

Fuzzy Logic Relation Based Stock Market Forecasting Model
pp. 1009-1018
G.P.Pandey and Sanjay Sharma

Even Vertex Odd Mean Labeling of Some Graphs
pp. 1019-1033
M.Kannan, R.Vikrama Prasad and R. Gopi

Coincidences and Common Fixed-Point Theorems in Intuitionistic Fuzzy Metric Space
pp. 1035-1047
Piyush Kumar Tripathi and Sajjan Lal Maurya

Water Evaporation algorithm to solve combined Economic and Emission dispatch problems
pp. 1049-1067
Venkadesh Rajarathinam and Anandhakumar Radhakrishnan

Bayesian Zero-Inflated Generalized Poisson (t) Spatio-Temporal Modeling for Analyzing the DHF Endemic Area
pp. 1069-1081
Mukhsar, Bahriddin Apabihi, Sitti Wirdhana Ahmad Bakkareng, Asrul Sani and Edi Cahyono

Square Difference Prime Labeling for Some Snake Graphs
pp. 1083-1089
Sunoj B.S and Mathew Varkey T.K

The Classification of Quadratic Rook Polynomials of a Generalized Three Dimensional Board
pp. 1091-1101
R. Sangeetha and G. Jayalalitha

Syntactic Semihypergroup
pp. 1103–1115
Goutam Chowdhury

An Algorithm for Minimal and Minimum Distance - 2 Dominating Sets of Graph
pp. 1117-1126
K. Ameenal Bibi, A. Lakshmi and R. Jothilakshmi

Exact solutions of Schwarz KdV and the (2+1)-dimensional Schwarz-KdV equations via the improved tanh-coth method
pp. 1127–1133
Cesar A. Gomez S, Juan C. Hernández R. and Hernan Garzón





© All rights are reserved with Research India Publications                             Home  Journals  Contact